# SDR CAL960555

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Follow-Up Cables
- Part number: 696670835
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0654 - AIRCRAFT REQUIRED 25-30 UNITS RIGHT AILERON TO MAINTAIN LEVEL FLIGHT WHILE ON FINAL APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LT INBD T/E FLAP FOLLOW-UP CABLES BROKEN WITH RESULTANT DAMAGE TO THE MID-FLAP.  THE MID-FLAP AND FOLLOW-UP CABLES WERE REMOVED AND REPLACED.  AN ADJUSTMENT TEST OF THE INBOARD MID-FLAP WAS PERFORMED IAW MM 27-51-1, PAGES 409-415.  THE FLAPS WERE CYCLED SEVERAL TIMES WITH OPERATION CHECKING GOOD.  (X)
